MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LINOX SMART TD 65/16; ICD LEAD

BIOTRONIK SE & CO. KG LINOX SMART TD 65/16; ICD LEAD
Model Number 359073
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
After an implantation period of approximately 142 months it was reported that the lead was capped due to oversensing in the ventricular channel.
 
Additional Manufacturer Narrative
The lead under complaint was not returned for analysis.This report is therefore only based on the analysis of the icd itself as well as the inspection of the quality documents associated with the manufacture of the lead and the icd.The manufacturing process for the devices was re-investigated, revealing that all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process.Particularly the final acceptance test proved the devices functions to be as specified.Subsequently the device was interrogated.The interrogation could be properly performed and revealed the mos1 battery status.All electrical parameters were verified and showed a normal device behavior.Especially, the current consumption and the battery state of discharge were found normal and as expected.There was no indication of a device malfunction.

Brand Name
LINOX SMART TD 65/16
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key15068257
Report Number1028232-2022-03668
Device Sequence Number20327804
Product Code NVY
UDI-Device Identifier04035479100469
UDI-Public04035479100469
Combination Product (Y/N)N
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2012
Device Model Number359073
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by Manufacturer11/17/2022
Initial Report FDA Received Date07/20/2022
Supplement Report FDA Received Date11/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/17/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown